# SDR UIEA2019020503118

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Condition: Corroded
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON ACOUSTIC PANEL AFT EDGE OF NO.1 ENG INLET COWL NEAR 7 O'CLOCK POSITION.( 1.REPAIR DAMAGE AREA I.A.W. EI NO=T2019A71M-365 REV.1 2.JOB COMPLETED AND COND. CHK NML. )
